Journal article icon

Journal article

Constructing Time-Homogeneous Generalised Diffusions Consistent with Optimal Stopping Values

Abstract:

Consider a set of discounted optimal stopping problems for a one-parameter family of objective functions and a fixed diffusion process, started at a fixed point. A standard problem in stochastic control/optimal stopping is to solve for the problem value in this setting. In this article we consider an inverse problem; given the set of problem values for a family of objective functions, we aim to recover the diffusion. Under a natural assumption on the family of objective functions we can chara...

Expand abstract

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Stochastics More from this journal
Volume:
83
Issue:
4-6
Pages:
477-503
Publication date:
2010-05-02
DOI:
EISSN:
1744-2516
ISSN:
1744-2508
Language:
English
Keywords:
Pubs id:
pubs:369822
UUID:
uuid:cdbab549-666b-406e-9099-97800780d71f
Local pid:
pubs:369822
Source identifiers:
369822
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP